Vol. 46, No. 1, 1973

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Matrix representations for linear transformations on analytic sequences

Philip C. Tonne

Vol. 46 (1973), No. 1, 269–274
Abstract

Let 𝒜 be the space of all analytic sequences, those complex sequences α for which there is a positive number r such that αnrn converges. Those linear transformations from 𝒜 to 𝒜 which have matrix representations are characterized in terms of various spaces and topologies associated with 𝒜 An example is given of a linear transformation from 𝒜 to 𝒜 which has no matrix representation.

Mathematical Subject Classification 2000
Primary: 46A40
Secondary: 40H05
Milestones
Received: 6 January 1972
Published: 1 May 1973
Authors
Philip C. Tonne